# SDR P5CA9600917

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Straps
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON NOSE LANDING GEAR WHEEL WELL UPPER PRESSURE WEB STRAPS.  REMOVED CORROSION PER BAC SRM 51-10-01 AND REPROTECTED PER BAC SRM 51-10-02.
